Previous |  Up |  Next


Title: Approximation of attractors for multivalued random dynamical systems (English)
Author: Caraballo, Tomás
Author: Langa, José Antonio
Author: Valero, José
Language: English
Journal: Equadiff 10
Volume: [Part 2] Papers
Issue: 2001
Pages: 67-76
Category: math
MSC: 35K55
MSC: 58F39
MSC: 60H15
Date available: 2009-02-11T16:54:58Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_10-2001-2_12.pdf 326.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo